I am 22 years old with Crohns on Remicade and Imuran. My whole life I have had issues with my skin. Started lightly in grade 6 and went to high school. High school was pretty bad, but nothing makeup couldn't cover up. It was always controllable and was mostly contained to small part of my cheeks and a little bit of my forehead. It would get worse sometimes, but other than that I could deal. Flash forward four years and it had slowed down, kinda remained the same through uni, but did get somewhat better. I have now been on these immunosuppressants for about 8 months. The last month my acne has been the worst it has ever been. It's all down my neck, my cheeks and my forehead. Even at its worse in my teens I never saw it like this. I cannot control it. It is responding to none of the things it used to respond to. I am even getting pimples on other part is my body, like my legs. Could this be related to my weakened immune system? Does anyone have anything relatable going on? I will ask my GI doc when I see him next week. But I am at my wits end with this. It hurts. I am embarrassed and ashamed. This, on top of my fistula and intestinal crohns symptoms is enough to drive me insane. I have also had a runny/stuffed nose for close to two months so maybe I have an underlying infection going on? Hoping someone can provide some insight! Thank you and sorry for the long post.